# SDR UIEA2014080500358

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEAM, FWD SUPPORT BEAM OF RT WING OTBD LE LWR FIXED PNL OLES 1385 & 1410.  IAW SRM 57-41-13-1A-1 DETAIL V REV 27 REMOVED CORROSION AREA & APPLY PROTECTIVE COATING IAW SRM 51-20-01-0G-0, REV 27.
